# SDR ABXA20230515101

- Difficulty date: March 22, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 114T022319
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CORROSION DAMAGE ON THE LH WING OUTBOARD UPPER SPLICE PLATE (114T0223-19), APPROXIMATELY AT OSS 630.945. (2) RIVETS WERE REMOVED PER B767-300 SRM 51-40-02. THE DAMAGE WAS BLENDED PER SRM 51-20-01 WITH MINIMUM MATERIAL REMAINING OF 0.052 INCHES (LOSS 0.028”) FROM INITIAL THICKNESS OF 0.080 INCHES. THE MATERIAL LOSS FOUND TO BE OUT OF LIMITS PER SRM 51-41-01, ALLOWABLE DAMAGE 2. HOWEVER, MISCOMMUNICATION BETWEEN MAINTENANCE AND ENGINEERING, INADVERTENTLY CUT THE SUBJECT SPLICE PLATE.REPAIRED PER ABX-REA-5741-65023-00
